# SDR AALA981244

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELL FRAME HAS 3 DEEP DENTS ON TOP OF FRAME BETWEEN STRINGER 22L AND 25L AT STATION 500 FWD WEB OF FRAME DISTORTED.  INSTALLED BELL FRAME REPAIR PER SRM 93-10-A.  (M)
